Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1991, Volume 196, Pages 47–50 (Mi tm1450)  

This article is cited in 2 scientific papers (total in 2 papers)

Spanier–Whitehead duality and the stability of the intersection of compacta

A. N. Dranishnikov


Full text: PDF file (460 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 196, 53–56

Bibliographic databases:
UDC: 515.127+515.163

Citation: A. N. Dranishnikov, “Spanier–Whitehead duality and the stability of the intersection of compacta”, Discrete geometry and topology, Dedicated to the 100th anniversary of the birth of Boris Nikolaevich Delone, Trudy Mat. Inst. Steklov., 196, Nauka, Moscow, 1991, 47–50; Proc. Steklov Inst. Math., 196 (1992), 53–56

Citation in format AMSBIB
\Bibitem{Dra91}
\by A.~N.~Dranishnikov
\paper Spanier--Whitehead duality and the stability of the intersection of compacta
\inbook Discrete geometry and topology
\bookinfo Dedicated to the 100th anniversary of the birth of Boris Nikolaevich Delone
\serial Trudy Mat. Inst. Steklov.
\yr 1991
\vol 196
\pages 47--50
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1111291}
\zmath{https://zbmath.org/?q=an:0787.55004|0739.55002}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 196
\pages 53--56


Linking options:
  • http://mi.mathnet.ru/eng/tm1450
  • http://mi.mathnet.ru/eng/tm/v196/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dranishnikov A.N., Repovs D., Scepin E.V., “Transversal intersection formula for compacta”, Topology Appl, 85:1–3 (1998), 93–117  crossref  zmath  isi
    2. Dranishnikov A.N., “On the dimension of the product of two compacta and the dimension of their intersection in general position in euclidean space”, Transactions of the American Mathematical Society, 352:12 (2000), 5599–5618  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:117
    Full text:63

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021